MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARCADIS AVANTIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHCARE GMBH- AT ARCADIS AVANTIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 10143408
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the arcadis avantic gen 2 system.During an interventional procedure, the user reported that no x-ray was possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history and system log files.The log file analysis shows that the system detected an error with the footswitch during boot up.An error message was shown to the customer with the information that the status of the foot switch is not correct.Therefore, the radiation will be blocked for security reasons.This prevents accidental radiation from being released.Upon investigation the involved customer service engineer (cse) checked the system and found a defect in the connector of the footswitch.After hardware replacement there were no further issues as described in the complaint description and the system works as intended.In addition, the spare parts consumption was checked.A possible general fault that would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARCADIS AVANTIC GEN 2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key11228650
Report Number3004977335-2021-64370
Device Sequence Number3571746
Product Code OXO
UDI-Device Identifier04056869009001
UDI-Public04056869009001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143408
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer03/05/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1